I've never had headaches in my life -- until 2 weeks after Botox. How long will it last?

I got Botox 3 weeks ago in my forehead, crows' feet, and masseters. About 1 week ago, I got a splitting headache that wouldn't go away. I had one or two days of relief, but today it came back again. It's in the center and back of my head, and only gets worse if I move my head back or side to side. I have never had headaches in my entire life so I can only assume it's related to the Botox, even though it's 2 weeks later. How long should I expect this to last? Is there anything I can do to get relief?

Doctor Answers 1

Headaches and Botox

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Some patients report headaches after Botox injection, but not very common, if it does occur usually gone in a day or two. I would discuss prolonged headaches with your primary doctor to insure no other causes.


West Palm Beach Dermatologic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.